# SDR ASAA2013110796336

- Difficulty date: November 7, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 20,762 hours, 6,476 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 5274
- Condition: Failed
- Location: Lt Wing
- Part time: 20,762 hours, 6,476 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING ANTI ICE VALVE OPEN LIGHT ILLUMINATES BRIGHT WITH SWITCH IN EITHER POSITION.  ACFT GROUNDED.  REPLACED LT WING ANTI-ICE VALVE IAW MM 30-11-11, VALVE TEST CHECKED GOOD.
